# SDR AALA201911019015

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 71,845 hours, 27,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4271
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EPSU RT UNIT FAULT. REMOVED AND REPLACED 4 EXIT MARKERS LIGHT ASSY 2 ON EACH SIDE AND EPSU RT CENTER OP CK GOOD. IAW AMM CH 33-51-38.
